Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Accurate evaluation of Wiener integrals


Author: Alexandre Joel Chorin
Journal: Math. Comp. 27 (1973), 1-15
MSC: Primary 65D30
Corrigendum: Math. Comp. 27 (1973), 1011-1012.
MathSciNet review: 0329205
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new quadrature formula for an important class of Wiener integrals is presented, in which the Wiener integrals are approximated by n-fold integrals with an error $ O({n^{ - 2}})$. The resulting n-fold integrals can then be approximated by ordinary finite sums of remarkably simple structure. An example is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30

Retrieve articles in all journals with MSC: 65D30


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1973-0329205-7
PII: S 0025-5718(1973)0329205-7
Article copyright: © Copyright 1973 American Mathematical Society